# SDR AWXA200401137

- Difficulty date: October 4, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, 2 EACH 3/4 INCH CRACKS WERE FOUND IN LOWER SKIN OF NR 1 SLAT BELOW OUTBOARD MAIN TRACK SLAT STA 355 - 357.  MAINTENANCE CUTOUT DAMAGE IN NR 1 SLAT LOWER SKIN; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, FIG 206.
